Alendronate side effects

Xania

New member
Joined
Apr 4, 2006
Location
UK
Does anyone have any experience with the side effects of alendronate - Fosamax?
Husband had been taking it for about a month, but is suffering a lot of musculo-skeletal pain and stiffness, insomnia, muscle twitching and general malaise.
The literature suggests that there may be muscle and joint pains, but no mention is made of the other symptoms.
Any comments, pleae.
He stopped taking it 5 days ago and is already sleeping better and twitches less, but the pains continue.
 

Mari

New member
Joined
May 1, 2006
Location
Minnesota
At the insistance of my Dr. I tried Fosomax several years ago when you had to take it every day. After about a week I started to have stomach problems. However, what was more alarming was that my blood pressure was up by 40 points. It took three days off the pills before my blood pressure returned to normal. Even though my Dr. insisted that was not a listed side-effect, that's what it did to me. My osteoporosis has improved in the last four years by getting on the right supplements and improving diet.

Mari
 

Xania

New member
Joined
Apr 4, 2006
Location
UK
Original Poster
Thanks Mari. What are the right supplememtns for you? D was taking calcium and Vit D, Magnesium and boron and other things.
Our diet is seasonal, local organic only
 
Top